Eating hash cookies in the seminar led educators directly to the emergency room

Eating hash cookies in the seminar led educators directly to the emergency room

Drug biscuits at the Naturkolleg: Six men have to go to the hospital
A dangerous incident occurred at a nature education seminar in Baden-Württemberg. Several participants had to be treated in the clinic after consuming hashish biscuits. The men knew nothing about the contained drug.

After eating hash biscuits in the clinic
A few days ago, a dangerous incident occurred in the Naturkolleg Hirzwald in the Naturkolleg Hirzwald in St. Georgen (Black Forest-Baar district) in Baden-Württemberg. Six men who took part in a seminar there had to be taken to the hospital for examination as a precaution after consuming homemade “hashish biscuits”. As the local police reported in a press release, one of the six young men between the ages of 19 and 22 brought their homemade biscuits to the Naturfreundehaus in the Black Forest.

"Baker" did not provide information about the drug ingredient
According to the information, he took biscuits himself and offered them to others for consumption. These also consumed the pastries, but without knowledge of the special "recipe". The six young trainees experienced nausea and dizziness after consumption, so that they were taken to the surrounding hospitals for further examination as a precautionary measure with the informed rescue workers on suspicion of drug intoxication. According to the police, the “baker” of the biscuits is now being investigated for a violation of the Narcotics Act.

Consuming light drugs is also a health hazard
Health experts keep warning about the consequences of consuming hashish and marijuana. Regardless of whether the drugs are eaten or smoked, in addition to nausea, they can also result in health problems such as rapid heartbeat, hallucinations, poor circulation or even a circulatory collapse. A few months ago, an incident in Lower Saxony made national headlines. Back then, over 150 rescue workers had to look after staggering naturopaths and homeopaths who are said to have conducted a drug experiment. Around 30 participants suffered from delusions, cramps and shortness of breath after taking the scene drug "2C-E", also known as "Aquarust". (ad)

Author and source information


Video: Older Couple Consumes 110 mg of THC